MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC
Model Number 39200
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Material Integrity Problem (2978)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/07/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that marking band issues occurred.A 10x80x120mm epic stent was selected for a percutaneous stent implantation.During the procedure, the proximal marker band of the delivery system could not be visualized.The procedure was completed with another of the same device.No patient complications were reported and patient status was stable.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of an epic balloon catheter.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed kinks on the inner lumen 2.1cm and 7.4cm from the tip.Microscopic examination revealed no additional damages.The stent was fully deployed and did not return with the device.Inspection of the remainder of the device presented no other damage or irregularities.
 
Event or Problem Description

Brand Name
EPIC VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8175899
Report Number2134265-2018-64425
Device Sequence Number1326905
Product Code NIO
UDI-Device Identifier08714729805083
UDI-Public08714729805083
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2022
Device Model Number39200
Device Catalogue Number39200
Device Lot Number0020462955
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/03/2019
Initial Date Received by Manufacturer 12/10/2018
Supplement Date Received by Manufacturer01/10/2019
Initial Report FDA Received Date12/18/2018
Supplement Report FDA Received Date01/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age79 YR
Patient Weight158